MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE; MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE; MAGIC 3 CATHETER
Model Number 50610
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not received.
 
Event or Problem Description
It was reported that the coude tip of the catheter was curved more than usual and the patient was therefore unable to insert and use the catheter.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "device description the magic3 go¿ intermittent urinary catheter is a silicone tube inserted into the urethra for the purpose of draining the bladder of urine.Not made with natural rubber latex does not contain dehp indications for use the magic3 go¿ intermittent urinary catheter is intended for urological use only.It is intended for use by adult female patients for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications none known warnings this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra".
 
Event or Problem Description

Brand Name
MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7999358
Report Number1018233-2018-04923
Device Sequence Number1387043
Product Code KOD
UDI-Device Identifier00801741068065
UDI-Public(01)00801741068065
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50610
Device Catalogue Number50610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1